Hi - I have poly cystic ovaries and have recently got a lot of acne. My dermatologist has prescribed an antibiotic (monocycline) - I wanted to check it I can continue having oral contraceptives with this antibiotic Many thanks
ADD REPORTS/IMAGES (5 max, 20MB max each, Can be added/emailed later)
We are sorry, but we have a technical restriction of 5 files & max. 20MB size. Please email files
to [email protected], if you would like to upload more.
HelloThanks for your query at DoctorSpring.comMinocycline will reduce the efficacy of oral contraceptives.You should use a backup method this month, if you plan to remain sexually active.All the bestPlease feel free to discuss further.
Expert Doctors at fingertips
Recommendation on next step. Second-opinion.Multi-specialty.
Average time for answers: 6 hours.
$35 for typical specialist consult vs. $120 for a local appointment.
Clarify, ask further questions for free in private conversation.
Money back guarantee for the 1st reply. MEDNET Quality Board.
Start My Consultation